# SDR UIEA2021122102477

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,565 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Kit
- Part number: 502973
- Part serial: 0007
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMK IN OVERHEAD BIN AT L1 IS UNSERVICABLE. 2 SERVICABLE REMAIN IN THE A/C. ( EMERGENCY MEDICAL EQUIPMENT, EMERGENCY MEDICAL KIT (EMK) AND/OR ASSOCIATED EQUIPMENT, NOT REQUIRED BY FAR )( TRANS TO MDDR 158712 PER MEL 25-64-01-02B.  /  21DEC21 - 1484853 - ITEM# 6 - NGU -  R&R EMK IAW 25-64-01. CLOSED MDDR 158712.  DISP: YK @ 1302Z  )
